# SDR AALA20050485

- Difficulty date: July 31, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CCS  INFLIGHT T1522/31JUL - LEFT ENGINE INGESTED LARGE VULTURE AND ENGINE EXHAUST GAS TEMPERATURE WAS 934 C.  ENGINE SHUTDOWN.  FOUND THREE FAN BLADES DAMAGED.  AIRCRAFT OUT OF SERVICE.
